# SDR LR7A2015121200726

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3931
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND UNDERDECK FS196 BHD LOWER CAP STRESS CORROSION CRACKING AT LBL 30 & RBL 30, WL 132.  REPAIRED IAW SRM 51-60 & 51-70.
